# SDR AT9900240

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE LONGITUDINAL FLOOR SUPPORT AT BS 328 TO 344 RBL 12 CORRODED.  REMOVED FLOOR SUPPORT, FORMED SUPPORT, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED IAW B737 SRM 53-10-2 FIG 7, 51-10-3 AND 51-40-3.
